# SDR ASOA2015100613953

- Difficulty date: October 6, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 30,262 hours, 28,093 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 589 UNDER FLOOR PANEL 282KRF IS CORRODED.  BLENDED CORROSION IAW SRM 51-21-06.  R & R FLOORBEAM CAP IAW SRM 51-42-06 AND 51-42-06.
